Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On typhoid medicines, got two periods in a month, had done vigorous breathing exercises, Clavam for constipation. What should be done?

Hi , I used Clavam 625 for a week two times a day as it was advised for me tot ake when I get constipation as I am having fissure . after that I got continous fever for three days and was diagnosed as very initial stage of typhoid so the doctor has given Cefpodoxime .Usually I get my periods on 25 of every month but this time after taking these tablets I got bleeeding 10 days before so I thought my periods started 10 days earlier. For first three days the bleding was less and then it was once in day.I did breathing excecises vigorously from 20 to 25th of this month thinking it will help in stopping my bleeding and then I came to know that one should not brething excercises during periods , but for my suprise I got excess bleeding from 25 of this month so I am thinking that my actua periods started from 25 and last 10 days the bleeding was due to the medicines. Please advise what should I do now. Thanks in advance.
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..pathi.., DO nothing.. the periods will stop after 4 to 5days.. if not then you need to be treated..
since you were had typhoid, some hormonal variation would have occurred, hence resulted in fever..
do not worry, it will stop by itself...

Take care..
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor